# SDR UPS06446916

- Difficulty date: May 9, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B1283929
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480-520 LBL46 SEAT TRACK O/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.55" BY 1/2" BY 1.5" EXCEED SRM LIMIT.  BS480-530 LBL46 SEAT TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
